# SDR DALA2021092805822

- Difficulty date: September 25, 2021
- Submitted: September 28, 2021
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 51,389 hours, 35,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD ATTENDANT EMERGENCY EXIT SIGN AND THE CEILING PANELS #11 AND #12 EMERGENCY LIGHTS ARE INOPERATIVE. MAINTENACE REPLACED THE EMERGENCY BATTERY PACKS AT LOCATIONS B5-235 AND B5- 231 PER B717 AMM 33-51. OPERATIONAL CHECK IS NORMAL. (LP #8080547)
